# SDR DALA2018031901806

- Difficulty date: March 18, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 45,484 hours, 20,382 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Sequence
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR WAS STUCK IN THE OPEN POSITION. WOULD NOT CLOSE.  SEQUENCED THE DOOR HANDLE.
